# SDR AALA20160613003

- Difficulty date: June 10, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 66,045 hours, 7,894 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Processor
- Part number: 0320KPU02
- Part serial: 001401
- Condition: Faulty
- Location: Fuel System
- Part time: 21,317 hours, 2,480 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  AIR INTERRUPT, EMERGENCY DECLARED.  LANDING UNEVENTFUL. AIRCRAFT OVERWEIGHT.  DURING FLIGHT, A FUEL IMBALANCE INDICATION OF 5000 POUNDS, RIGHT WING LOW, DEVELOPED OVER A 19 MINUTE PERIOD.  MAINTENANCE R & R THE FUEL QUALITY PROCESSOR AND ACCOMPLISHED OPS CHECKS IAW AMM 28-41-01.  SYSTEM CHECKS NORMAL.
